Alert archive / Texas / Gale Warnings in 2017

Gale Warning 7, NWS Corpus Christi, TX

December 6, 2017

NWS Corpus Christi, TX issued this gale warning at Dec 6, 2017, 4:02 PM CST. It took effect at Dec 7, 2017, 3:03 AM CST. It was in force for 27 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 6, 2017, 4:02 PM CST (22:02 UTC)
In effect from
Dec 7, 2017, 3:03 AM CST
Expired
Dec 8, 2017, 6:00 AM CST
In force
27 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted.

699 
WHUS74 KCRP 062202
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
402 PM CST WED DEC 6 2017

...POTENTIALLY DANGEROUS MARINE CONDITIONS EXPECTED...

.NORTH FLOW IS FORECAST TO STRENGTHEN TONIGHT AND REMAIN VERY
STRONG FOR MUCH OF THURSDAY AND THURSDAY NIGHT. AS SUCH...GALE 
WARNINGS ARE IN EFFECT FOR THE GULF WATERS. SEAS WILL ALSO BECOME
VERY HAZARDOUS WITH A FEW WAVES OFFSHORE REACHING 20 FEET.

GMZ250-255-270-275-070500-
/O.EXT.KCRP.SC.Y.0091.000000T0000Z-171207T1000Z/
/O.UPG.KCRP.GL.A.0003.171207T0600Z-171208T0000Z/
/O.NEW.KCRP.GL.W.0007.171207T1000Z-171208T1200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
402 PM CST WED DEC 6 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CST THURSDAY...
...GALE WARNING IN EFFECT FROM 4 AM THURSDAY TO 6 AM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT FROM 4 AM THURSDAY TO 6 AM CST
FRIDAY FOR COASTAL WATERS FROM BAFFIN BAY TO MATAGORDA SHIP
CHANNEL FROM SHORE OUT TO 60 NAUTICAL MILES. THE GALE WATCH IS NO
LONGER IN EFFECT.

* WINDS...NORTH WINDS STRENGTHENING TO 25 TO 30 KNOTS WITH GUSTS 
  OF 35 TO 40 KNOTS. STRONGEST WINDS ACROSS OFFSHORE WATERS.

* SEAS...BUILDING TO 11 TO 16 FEET WITH A FEW WAVES UP TO 20 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING. 

&&

$$

GMZ230-235-070500-
/O.EXT.KCRP.SC.Y.0091.000000T0000Z-171208T1200Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
402 PM CST WED DEC 6 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST FRIDAY FOR
AREA BAYS AND WATERWAYS...

* WINDS...NORTH WINDS 20 TO 25 KNOTS BECOMING 25 TO 30 KNOTS AT
  TIMES.

* BAY CONDITIONS...CHOPPY TO ROUGH...OCCASIONALLY VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$
6 follow-up statements
384 
WHUS74 KCRP 070301
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
901 PM CST WED DEC 6 2017

...DANGEROUS MARINE CONDITIONS EXPECTED...

.NORTH FLOW IS FORECAST TO STRENGTHEN TONIGHT AND REMAIN VERY
STRONG FOR MUCH OF THURSDAY AND THURSDAY NIGHT. GALE WARNINGS ARE
IN EFFECT FOR THE GULF WATERS. SEAS WILL ALSO BECOME VERY 
HAZARDOUS WITH A FEW WAVES OFFSHORE POSSIBLY REACHING 20 FEET.

GMZ250-255-270-275-071100-
/O.CON.KCRP.SC.Y.0091.000000T0000Z-171207T1000Z/
/O.CON.KCRP.GL.W.0007.171207T1000Z-171208T1200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
901 PM CST WED DEC 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
THURSDAY...
...GALE WARNING REMAINS IN EFFECT FROM 4 AM THURSDAY TO 6 AM CST
FRIDAY...

* WINDS...NORTH WINDS STRENGTHENING TO 25 TO 30 KNOTS WITH GUSTS 
  OF 35 TO 40 KNOTS. STRONGEST WINDS ACROSS OFFSHORE WATERS. 

* SEAS...BUILDING TO 11 TO 16 FEET WITH A FEW WAVES UP TO 20 
  FEET POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

GMZ230-235-071100-
/O.CON.KCRP.SC.Y.0091.000000T0000Z-171208T1200Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
901 PM CST WED DEC 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

* WINDS...NORTH WINDS 20 TO 25 KNOTS BECOMING 25 TO 30 KNOTS AT 
  TIMES. 

* BAY CONDITIONS...CHOPPY TO ROUGH...OCCASIONALLY VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

TE
330 
WHUS74 KCRP 070903
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
303 AM CST THU DEC 7 2017

...DANGEROUS MARINE CONDITIONS EXPECTED...

.VERY STRONG NORTHERLY FLOW WILL BE ACCOMPANIED BY FREQUENT GALE
FORCE USTS TODAY AND TONIGHT OVER GULF WATERS. GALE WARNINGS ARE 
IN EFFECT THROUGH TONIGHT FOR GULF WATERS...WITH SMALL CRAFT
ADVISORIES IN THE BAYS. SEAS WILL ALSO BECOME VERY HAZARDOUS WITH
A FEW WAVES OFFSHORE POSSIBLY REACHING 20 FEET.

GMZ250-255-270-275-071715-
/O.CAN.KCRP.SC.Y.0091.000000T0000Z-171207T1000Z/
/O.EXT.KCRP.GL.W.0007.171207T0903Z-171208T1200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
303 AM CST THU DEC 7 2017

...GALE WARNING NOW IN EFFECT UNTIL 6 AM CST FRIDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

* WINDS...NORTH WINDS STRENGTHENING TO 25 TO 30 KNOTS WITH GUSTS 
  OF 35 TO 40 KNOTS. STRONGEST WINDS ACROSS OFFSHORE WATERS. 

* SEAS...BUILDING TO 11 TO 15 FEET WITH A FEW WAVES UP TO 20 
  FEET POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ230-235-071715-
/O.CON.KCRP.SC.Y.0091.000000T0000Z-171208T1200Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
303 AM CST THU DEC 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

* WINDS...NORTH WINDS 20 TO 25 KNOTS BECOMING 25 TO 30 KNOTS AT 
  TIMES. 

* BAY CONDITIONS...CHOPPY TO ROUGH...OCCASIONALLY VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$
235 
WHUS74 KCRP 071528 AAA
MWWCRP

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
928 AM CST THU DEC 7 2017

...DANGEROUS MARINE CONDITIONS DEVELOPING...

.VERY STRONG NORTHERLY FLOW WILL BE ACCOMPANIED BY FREQUENT GALE
FORCE GUSTS TODAY AND TONIGHT OVER GULF WATERS. GALE WARNINGS ARE
IN EFFECT THROUGH TONIGHT FOR MUCH OF THE AREA. SEAS WILL ALSO 
BECOME VERY HAZARDOUS WITH A FEW WAVES OFFSHORE POSSIBLY REACHING 
20 FEET.

GMZ230-072200-
/O.EXT.KCRP.SC.Y.0091.000000T0000Z-171208T0000Z/
/O.EXB.KCRP.GL.W.0007.171208T0000Z-171208T1200Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
928 AM CST THU DEC 7 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
FRIDAY FOR BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS. 

* WINDS...NORTH 20 TO 25 KNOTS BECOMING 25 TO 30 KNOTS WITH GUSTS
  TO GALE FORCE. 

* BAY CONDITIONS...ROUGH TO OCCASIONALLY VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

GMZ250-255-270-275-072200-
/O.CON.KCRP.GL.W.0007.000000T0000Z-171208T1200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
928 AM CST THU DEC 7 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY FOR THE
GULF WATERS...

* WINDS...NORTH STRENGTHENING TO AROUND 30 KNOTS WITH GUSTS OF 35
  TO 40 KNOTS. STRONGEST WINDS ACROSS OFFSHORE WATERS. 

* SEAS...BUILDING TO 11 TO 15 FEET WITH A FEW WAVES UP TO 20 
  FEET POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ235-072200-
/O.CON.KCRP.SC.Y.0091.000000T0000Z-171208T1200Z/
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
928 AM CST THU DEC 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY
FOR BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR...

* WINDS...NORTH AROUND 25 KNOTS. 

* BAY CONDITIONS...ROUGH TO OCCASIONALLY VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

HART
846 
WHUS74 KCRP 072205
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
405 PM CST THU DEC 7 2017

...DANGEROUS MARINE CONDITIONS TONIGHT...

.VERY STRONG NORTHERLY FLOW WILL STRENGTHEN AND PEAK IN INTENSITY
TONIGHT. GALE WARNINGS ARE IN EFFECT THROUGH TONIGHT FOR MUCH OF 
THE AREA. SEAS WILL ALSO BECOME VERY HAZARDOUS WITH A FEW WAVES 
OFFSHORE POSSIBLY EXCEEDING 20 FEET. A GRADUAL IMPROVEMENT IN 
MARINE CONDITIONS IS EXPECTED DURING THE DAY FRIDAY.

GMZ230-080500-
/O.CON.KCRP.SC.Y.0091.000000T0000Z-171208T0000Z/
/O.CON.KCRP.GL.W.0007.171208T0000Z-171208T1200Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
405 PM CST THU DEC 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST FRIDAY FOR BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...

* WINDS...NORTH 25 TO 30 KNOTS WITH GUSTS TO GALE FORCE. 

* BAY CONDITIONS...ROUGH TO OCCASIONALLY VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

GMZ250-255-270-275-080500-
/O.CON.KCRP.GL.W.0007.000000T0000Z-171208T1200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
405 PM CST THU DEC 7 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY FOR THE
GULF WATERS...

* WINDS...NORTH 25 TO 30 KNOTS ACROSS THE NEARSHORE WATERS AND 30
  TO 35 KNOTS ACROSS THE OFFSHORE WATERS. GUSTS TO GALE FORCE. 

* SEAS...BUILDING TO 11 TO 17 FEET WITH A FEW WAVES GREATER THAN
  20 FEET POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ235-080500-
/O.CON.KCRP.SC.Y.0091.000000T0000Z-171208T1200Z/
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
405 PM CST THU DEC 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY
FOR BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR...

* WINDS...NORTH 20 TO 25 KNOTS.

* BAY CONDITIONS...CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

HART
102 
WHUS74 KCRP 080307
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
907 PM CST THU DEC 7 2017

...DANGEROUS MARINE CONDITIONS TONIGHT...

.VERY STRONG NORTHERLY FLOW WILL CONTINUE TO STRENGTHEN AND PEAK 
IN INTENSITY TONIGHT. GALE WARNINGS ARE IN EFFECT THROUGH TONIGHT 
FOR MUCH OF THE AREA. SEAS WILL REMAIN VERY HAZARDOUS WITH A FEW 
WAVES OFFSHORE POSSIBLY EXCEEDING 20 FEET. A GRADUAL IMPROVEMENT 
IN MARINE CONDITIONS IS EXPECTED DURING THE DAY FRIDAY.

GMZ230-250-255-270-275-081200-
/O.CON.KCRP.GL.W.0007.000000T0000Z-171208T1200Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
907 PM CST THU DEC 7 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

* WINDS...NORTH 25 TO 30 KNOTS ACROSS THE NEARSHORE WATERS AND 
  30 TO 35 KNOTS ACROSS THE OFFSHORE WATERS. GUSTS TO GALE 
  FORCE. 

* SEAS...BUILDING TO 11 TO 17 FEET WITH A FEW WAVES GREATER THAN 
  20 FEET POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ235-081200-
/O.CON.KCRP.SC.Y.0091.000000T0000Z-171208T1200Z/
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
907 PM CST THU DEC 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

* WINDS...NORTH 20 TO 25 KNOTS.

* BAY CONDITIONS...CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

TE
042 
WHUS74 KCRP 081220
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
620 AM CST FRI DEC 8 2017

...HAZARDOUS MARINE CONDITIONS OVER THE COASTAL WATERS...

.STRONG NORTH WIND AND HIGH SEAS CONTINUE OVER THE COASTAL WATERS
EARLY THIS MORNING. WIND SPEEDS WILL GRADUALLY DECREASE FROM WEST
TO EAST OVER THE WATERS TODAY. HOWEVER, HAZARDOUS SEAS WILL 
PERSIST OVER THE COASTAL WATERS TODAY. EXPECT HAZARDOUS SEAS TO BE
RESTRICTED TO THE OFFSHORE COASTAL WATERS TONIGHT.

GMZ270-275-082030-
/O.EXP.KCRP.GL.W.0007.000000T0000Z-171208T1200Z/
/O.NEW.KCRP.SC.Y.0092.171208T1220Z-171209T1200Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
620 AM CST FRI DEC 8 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST SATURDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 6 AM CST SATURDAY. 

* WINDS...NORTH 25 TO 30 KNOTS.

* SEAS...11 TO 13 FEET WITH OCCASIONAL SEAS UP TO 17 FEET. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING. 

&&

$$

GMZ230-081500-
/O.EXP.KCRP.GL.W.0007.000000T0000Z-171208T1200Z/
/O.NEW.KCRP.SC.Y.0092.171208T1220Z-171208T1500Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
620 AM CST FRI DEC 8 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 9 AM CST THIS MORNING. 

* WINDS...NORTH AROUND 20 KNOTS.

* BAYS...CHOPPY TO OCCASIONALLY ROUGH.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING. 

&&

$$

GMZ250-255-082030-
/O.EXP.KCRP.GL.W.0007.000000T0000Z-171208T1200Z/
/O.NEW.KCRP.SC.Y.0092.171208T1220Z-171209T0000Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
620 AM CST FRI DEC 8 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* WINDS...NORTH 20 TO 25 KNOTS.

* SEAS...7 TO 9 FEET WITH OCCASIONAL SEAS UP TO 8 FEET.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING. 

&&

$$

GMZ235-081330-
/O.EXP.KCRP.SC.Y.0091.000000T0000Z-171208T1200Z/
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
620 AM CST FRI DEC 8 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERION. YET, 
MARINERS IN SMALL CRAFT ARE URGED TO EXERCISE CAUTION EARLY THIS 
MORNING DUE TO 15 TO 20 KNOT NORTH TO NORTHWEST WIND.

$$

87

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this gale warning went out at Dec 6, 11:47 AM CST, 4 hours 15 minutes earlier.

Area forecast discussion, Dec 6, 11:47 AM CST, 4 hours 15 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Corpus Christi TX
1147 AM CST Wed Dec 6 2017

.DISCUSSION...Update for 18z Aviation.

&&

.AVIATION...Poor flight rules thru the TAF period. Areas of -RADZ
to prevail early this aftn across KCRP/KVCT but areal coverage
across KCRP may gradually dsspt....but low CIGs will continue.
CIGs to gradually lower across KLRD thru the aftn as isentropic
upglide occurs. Overnight...areas of RA to redvlp from N to S with
moderate to heavy rainfall possible by late in the night across
KLRD to KVCT. Better chances of rain across all of S TX to occur
drng the mrng hrs of Thurs with low CIGs/VSBYs prevailing. Slight
chance of some -SN mixed in with RA at KLRD around sunrise thru
mid mrng Thurs...but chances of occurrence currently too low to
mention in TAFs. Nrly sfc winds 10 to 20 kts this aftn (strongest
along the coast) gradually strengthening by late tonight.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    48  42  48  35  53  / 100  90  80  80  40
Victoria          47  40  48  34  55  / 100 100  80  60  20
Laredo            51  41  44  35  54  /  40  80  70  70  20
Alice             47  41  46  34  53  /  90  90  80  80  30
Rockport          48  45  50  39  54  / 100  90  80  70  30
Cotulla           47  39  46  33  54  /  70 100  80  60  10
Kingsville        48  41  47  35  55  /  80  90  80  80  30
Navy Corpus       52  47  51  38  53  / 100  90  80  80  40

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Gale Watch from late tonight through Thursday afternoon For the
     following zones: Coastal waters from Baffin Bay to Port
     Aransas out 20 NM...Coastal waters from Port Aransas to
     Matagorda Ship Channel out 20 NM...Waters from Baffin Bay
     to Port Aransas from 20 to 60 NM...Waters from Port Aransas
     to Matagorda Ship Channel from 20 to 60 NM.

     Small Craft Advisory until midnight CST tonight For the
     following zones: Coastal waters from Baffin Bay to Port
     Aransas out 20 NM...Coastal waters from Port Aransas to
     Matagorda Ship Channel out 20 NM...Waters from Baffin Bay
     to Port Aransas from 20 to 60 NM...Waters from Port Aransas
     to Matagorda Ship Channel from 20 to 60 NM.

     Small Craft Advisory until 6 PM CST Thursday For the following
     zones: Bays and Waterways from Baffin Bay to Port Aransas...
     Bays and Waterways from Port Aransas to Port O'Connor.

&&

RH/79...AVIATION
Hazardous weather outlook, Dec 6, 5:54 AM CST, 10 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
554 AM CST Wed Dec 6 2017

TXZ229>234-239>247-071200-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Kleberg-Nueces-San Patricio-Aransas-Refugio-Calhoun-
554 AM CST Wed Dec 6 2017

This hazardous weather outlook is for South Texas and the Middle
Texas Coastal Waters.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Rain possibly mixed with snow could occur over the Brush Country
into portions of the Coastal Bend Thursday night. No snow
accumulations are expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

GMZ230-235-250-255-270-275-071200-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
554 AM CST Wed Dec 6 2017

This hazardous weather outlook is for South Texas and the Middle
Texas Coastal Waters.

.DAY ONE...Today and Tonight

A Small Craft Advisory is in effect through late this evening for
open waters and through tonight for bays and waterways.

A Gale Watch is in effect late tonight for open waters.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Very strong northerly flow is expected to continue through Thursday
night. A Gale Watch is in effect for the Gulf waters Thursday for
frequent gusts over gale force. The Gale Watch may be upgraded to
Gale Warning. For the bays, Small Craft Advisories are in effect
through Thursday and may likely continue into Thursday night

In the hours before

Local storm report, Dec 6, 10:19 AM CST, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1019 AM CST WED DEC 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       5 S CORPUS CHRISTI      27.64N  97.29W
12/06/2017  M4.19 INCH       NUECES             TX   COCORAHS

            24 HR RAINFALL TOTAL.

&&

EVENT NUMBER CRP1700328

HART

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 6, 1:48 PM CSTCoastal Flood AdvisoryCRPKleberg, Nueces9 hr

Nearby

Gale Warnings in Texas, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.